# SDR TWAA0014305

- Difficulty date: August 30, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,215 hours, 87,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND GALLEY TRACK NUMBER 1 AT STA 237 TO 247, LBL 44 INCHES, WAS CORRODED.  REPLACED TRACK FROM STA 200 TO 301.  INSTALLED SPLICE PER SRM 53-05 FIG 4F.
